# SDR RAIA00608007

- Difficulty date: August 5, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 19,123 hours, 16,693 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT - STL - EMERGENCY LIGHT OUT.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE EMERGENCY LIGHT FLOOR STRIP.
